# SDR FDEA201702250657

- Difficulty date: February 25, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON STA 5-123,  LONGERON SPLICE 3R FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01-0G, DRAWING A5A7111 REV C.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
